JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE HYPERINVARIANT SUBSPACE PROBLEM FOR QUASI-n-HYPONORMAL OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE HYPERINVARIANT SUBSPACE PROBLEM FOR QUASI-n-HYPONORMAL OPERATORS
Kim, An-Hyun; Kwon, Eun-Young;
  PDF(new window)
 Abstract
In this paper we examine the hyperinvariant subspace problem for quasi-n-hyponormal operators. The main result on this problem is as follows. If T
 Keywords
n-normal operators;quasi-n-hyponormal operators;hyperinvariant subspace problem;
 Language
English
 Cited by
 References
1.
D. Deckard and C. Pearcy, On matrices over the ring of continuous complex-valued functions on a Stonian space, Proc. Amer. Math. Soc. 14 (1963), 322-328 crossref(new window)

2.
S. R. Foguel, Normal operators of finite multiplicity, Comm. Pure Appl. Math. 11 (1958), 297-313 crossref(new window)

3.
T. B. Hoover, Hyperinvariant subspaces for n-normal operators, Acta Sci. Math. (Szeged) 32 (1971), 109-119

4.
I. H. Kim and W. Y. Lee, The spectrum is continuous on the set of quasi-n-hyponormal operators, J. Math. Anal. Appl., to appear crossref(new window)

5.
H. Radjavi and P. Rosenthal, Hyperinvariant subspaces for spectral and n-normal operators, Acta Sci. Math. (Szeged) 32 (1971), 121-126

6.
H. Radjavi and P. Rosenthal, Invariant Subspaces, Second edition, Dover Publications, Mineda, NY, 2003